# SDR AUS20010891

- Difficulty date: August 9, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: S4340092002
- Condition: Fractured
- Location: Hydraulic System
- Part time: 11,542 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) YELLOW HYDRAULIC SYSTEM TWO WAY VALVE MOUNTING FLANGE FRACTURED AND VALVE COCKED. LOSS OF HYDRAULIC FLUID.
